# SDR SWAA2017101016970

- Difficulty date: October 3, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727I TO BS 780, LBL 25.  R&R SUPPORT IAW SRM.
